# SDR V0XD20180305005

- Difficulty date: March 5, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N187GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15180
- Aircraft time: 15,484 hours, 12,239 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: SH670313724S
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN BS 333 AND 349 IS CORRODED.  REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-02, 51-42-03, 51-42-21, 51-40-11, AND 51-42-13.
